advertisement
Question
Posted by: | 2019/09/16

Periods After Stopping Depo

I'm 40 and was given depo to treat my endo and uterine fibroids. I had one depo injection which lasted for 3 months and decided not to carry on with it due to constant spotting and bleeding. I got the injection on 1st April and now by 16th Sept I bleed for 3 weeks and stop for 1 each month. Is this normal? Is my body still readjusting after the shot? When can I expect things to come right? Before the shot I had a regular 28 day cycle and bled for 3-4 days!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/09/18

Unfortunately it can take a while for your body to readjust. I would suggest that you see your doctor about this. Sometimes the Pill is prescribed to regulate the cycle until the Depo has worn off.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement